# SDR VNAA2019082199902

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10312
- Aircraft time: 21,410 hours, 15,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FS280 AT STR 3L, LINTEL IS CRACKED APPROX 1" LONG. REPAIRED PAX DOOR LINTEL (STR 3LZ) IAW REO 670-53-21-493 REV D DATE 2015-07-10 AND SB#670BA-53-040 PART B.
